And then I poke a goniometer in his eyeball…


I can’t sleep. Today was the first day of my increased dose of Wellbutrin, and a side effect is insomnia. I’m now at the normal dose. I went up from my half-dose because I was starting to worry obsessively again! Here is a typical thought pattern while trying to fall asleep:

Ok. What if I am on fieldwork next year and I am measuring a patient’s neck flexion with my goniometer and someone comes in and startles the patient and I am startled too and I poke the goniometer in his/her eye and the person gets an infection and then I get in so much trouble my name gets put on that list of people who can never have licenses and then I’ll be the laughingstock of the entire OT world, the end.

Do you see why I need drugs now? 😉 I’m going to post a little bit now to calm my thoughts down!

PS: I found this picture on StumbleUpon, and it reminded me of me!

Oct 04, 2007 | Category: Occupational Therapy | Comments: 1

Blog Archives